# SDR C2XA04CL082

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLEVELAND FLIGHT NUMBER 3247, ON DESCENT STRONG ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN.  FLIGHT ATTENDANT NOTED A SLIGHT HAZE IN CABIN.  MAINTENANCE REPLACED PITOT/STATIC CURRENT SENSOR K0057 ON THE RIGHT DC POWER PANEL.  ALL OPERATIONAL CHECKS WERE GOOD.
